Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online
Ask a Urologist   »  

Having burning sensation in penis and bladder after urination. Taken medicine. Reoccurring again. Worried

User rating for this question
Excellent
Answered by

Urologist
Practicing since : 1991
Answered : 1415 Questions
Question
Hi Doctor, I ahve been having burning sensation immediately after urination in the penis and bladder. I have consulted doctors and did urine test each time the test came negative. However one doctor prescribed what he said is a mild anibiotic "ZANOCIN 200" twice everyday and CITAL syrup. I took this for 5 days. I saw immediate relief after 1 day. i continued to take it for 5 days. After 25 days I am seeing the symptoms again. I again started taking the medicine prescribed and I am seeing little relief now. I don't wat it to come back. What must be the reason for this coming back aagin now.

--------------------



1. Please attach or type out the reports with dates of the tests. Below is the urine report and ultrasound report. They looked normal.
------------------------
1. URINE TEST:
------------------------
a. Physical Examination
------------------------
CUE(Complete Urine Examination)
Qty:20ml
Colour: Pale Yellow
Appearance:Clear
Reaction(PH):Acidic
Specific Gravity:1.010
Deposits:Nil
-------------------------
b. Chemical Examination
-------------------------
Albumin: Nil
Glucose:Nil
Bile Salts: --
Bile Pigments: --
Ketone Boidies:--
Urobilinogen:--
---------------------------
c. Microscopic Examination
---------------------------
W.B.C/Pus Cells: 2-3/hpf
Epithelial Cells:1-2/hpf
RBC: Nil
Crystals:Nil
Casts:Nil
Others:Nil

-------------------------------
2. Ultra Sonogram of KUB
-------------------------------
Kidneys: Right Kidney:90x41mm, Left Kidney:93x47mm
Both kidneys are normal in size, shape and echoanatomy.
Collecting system is normal. No evidence of calculi.

Urinary Bladder: Normal. No calculi seen.

Prostate: size:35x29x32mm(volume:17 cc). Normal in size, shape and echotexture.

No paraaortic adenopathy. No ascites.

Impression: Normal Study.

2. Does your partner suffer from similar issues?
No
3. Have you been tested for diabetes?
I never had a specific test done for diabetes, so do not know.
4. Do you carry out safe sex practices
Yes, my wife is my only partner.
Hi Doctor, I ahve been having burning sensation immediately after urination in the penis and bladder. I have consulted doctors and did urine test each time the test came negative. However one doctor prescribed what he said is a mild anibiotic "ZANOCIN 200" twice everyday and CITAL syrup. I took this for 5 days. I saw immediate relief after 1 day. i continued to take it for 5 days. After 25 days I am seeing the symptoms again. I again started taking the medicine prescribed and I am seeing little relief now. I don't wat it to come back. What must be the reason for this coming back aagin now.
Posted Mon, 23 Jul 2012 in Urinary and Bladder Problems
 
 
Answered by Dr. G.Srinivasan 39 minutes later
Hi Mr XXXXXXX

Thanks for writing.
You seem to have recurrent UTI.
The usual cause is stone or block in the urine passage.
Since the scan does not show a stone, it is worthwhile doing uroflowmetry to check for block if any.
If there is block , it needs to be addressed.
If the flow test is normal, then u need long term antibiotics to prevent reinfection. About 3 to 6 month of low dose antibiotics could do the trick.
Hope I answered your query, kindly get back for doubts if any..
Regards
DR G Srinivasan
Above answer was peer-reviewed by
 
Follow-up: Having burning sensation in penis and bladder after urination. Taken medicine. Reoccurring again. Worried 7 minutes later
Hi Doctor,
I also have phimosis because of which my foresking is tight. I have been trying
to loosen the skin from past one year. i am now able to retreive the foreskin backward and then urine but it still seems tight. Can this be the cause of urinary infection. It occured to me when you said blockage. Also is there any home remedy I can practice to loosen the tight foreskin.
 
 
Answered by Dr. G.Srinivasan 2 hours later
Hi Mr XXXXXXX

You are right. Phimosis is a predisposing factor for recurrent UTI.
The best solution is circumcision. If u are keen to retain the foreskin, u may try using lubricants or oil and try to retract during showers daily.

Get yourself physically examined and your doctor would be the best judge to decide on circumcision.
Hope i helped u. If u have further doubts, pls get back or If u r satisfied rate my answer.
Get well soon.
Regards
DR GS


Above answer was peer-reviewed by
 
Follow-up: Having burning sensation in penis and bladder after urination. Taken medicine. Reoccurring again. Worried 17 minutes later
Hi Doctor,

Thanks for the clear reply. One final question. How long does the circumcission
operation heal after the surgery. Just need an estimate. Would one need bed rest after the operation. Thanks!
 
 
Answered by Dr. G.Srinivasan 10 hours later
Hi
Thank you for the compliment. U can go home the same evening if operated in the morning.
You need rest for about 3 to 5 days at home. Ne need for absolute bed rest and you can do daily activities at home and probably return to work in a week.
All the best.
Regards
Dr GS
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor